MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE

ROCHE DIAGNOSTICS ELECSYS FT3 III; TOTAL TRIIODOTHYRONINE
Model Number FT3 III
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys ft3 iii (ft3 iii) and elecsys ft3 iii ver.2 (ft3 iii v 2) results from one patient sample tested on the cobas 8000 e 801 msb/msbl.The reporter suspects the initial result was a false positive caused by an interference in the patient sample.This mdr is for the ft3 iii v 2 assay.Please refer to medwatch with a1.Patient identifier pt (b)(6) for the ft3 iii assay please refer to the attachment pt (b)(6) for the table containing the highlighted questionable results.
 
Additional Manufacturer Narrative
The serial number of the cobas 8000 e 801 msb/msbl is (b)(6).The patient sample was received for investigation.The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation tested the patient sample using two versions of ft3 iii on both the e411 and e801 analyzers; no significant difference was found between the customer's and the investigation's results.The investigation tested the patient sample for the presence of an interferent using research toolboxes; an assay interfering factor was detected by changing concentrations.The investigation determined the event was caused by an interferent in the patient sample.Product labeling states "in rare cases, interference due to extremely high titers of antibodies to analyte-specific antibodies, streptavidin or ruthenium can occur.These effects are minimized by suitable test design.For diagnostic purposes, the results should always be assessed in conjunction with the patient¿s medical history, clinical examination, and other findings." the investigation did not identify a product problem.

Brand Name
ELECSYS FT3 III
Common Device Name
TOTAL TRIIODOTHYRONINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19118967
Report Number1823260-2024-01177
Device Sequence Number15384054
Product Code CDP
UDI-Device Identifier07613336171578
UDI-Public07613336171578
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFT3 III
Device Catalogue Number09005811190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2024
Supplement Date Received by Manufacturer04/24/2024
Initial Report FDA Received Date04/16/2024
Supplement Report FDA Received Date05/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown